# SDR UALA2009110403404

- Difficulty date: October 30, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 56,024 hours, 19,618 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR R1 GIRT BAR WARNING LIGHT INOP.  REPAIRED LOOSE WIRE AT SWITCH S10216.  OPS CHECKS GOOD.
